MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404233
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly and the patient noticed loss of rigidity during inflation.Upon inspection fluid loss from the cylinders was noticed possibly due to material fatigue or microperforation.As a result, the pump and cylinders were explanted and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.No anomalies were found with the pump.The cylinders were microscopically inspected, and leak tested.The microscope test found that the first cylinder had a hole at corner of a fold and broken fabric threads in the proximal end of the cylinder and a wear at a fold and broken fabric threads from wear in the middle of the cylinder.The second cylinder had wear at fold in the proximal end and middle of the cylinder.He first cylinder did not pass the leak test, however, the second one did.Risk review: a risk review was completed using d055985 ams700 hazard analysis and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking), device has a fluid leak, and excess force or friction on silicone leads to stress, strains, holes or tears were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr): the device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Labeling review: a review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the available information and analysis results, the leak at the corner of a fold from wear in the first cylinder, supports the reported clinical observations of cylinder fluid leak, cylinder hole/perforation, and device mechanical issue.D4.Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23649528
Report Number2124215-2025-83836
Device Sequence Number9896673
Product Code JCW
UDI-Device Identifier00878953003467
UDI-Public(01)00878953003467(17)231011(10)1100030753
Combination Product (Y/N)Y
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2023
Device Model Number72404233
Device Catalogue Number72404233
Device Lot Number1100030753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: LOT 671134015, UPN 72404156; RESERVOIR: LOT 671134015, UPN 72404156
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown